# SDR SWAA2015081142709

- Difficulty date: July 31, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 991932317
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SUPPORT BRACKET CRACKED.  R & R BRACKET IAW SRM.
